# SDR SWAA2019122639940

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,052 hours, 26,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE LOOSE.  SECURED SLIDE IAW AMM.
